Call : 7527038383|2|1 SMS DRBEST at 53456 | Call us Monday - Saturday : 9:00 am - 6:30 pm | whatsapp_logo +91 7527038383

DR FEXO 180

DR FEXO 180

120.00

Pack: Strip of 10 tablets.
Composition-Fexofenadine Hydrochloride 180 mg Tablets

Consist of Fexofenadine, an antihistamine used to relieve allergy symptoms such as watery eyes, running nose, itchy eyes/nose, sneezing, hives, and itching.

Category:

Mechanism of action: It acts by blocking a natural substance (histamine) that your body makes during an allergic reaction.

Prescription: If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed, usually 2 times daily (every 12 hours).

Side effects: Cough, fever, or stomach upset may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

There are no reviews yet.

Be the first to review “DR FEXO 180”

Your email address will not be published. Required fields are marked *

WhatsApp Get in Touch